# SDR USAA2008122992333

- Difficulty date: December 4, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N647AW
- Make and model: Airbus A320-232
- Aircraft serial: 762
- Aircraft time: 41,704 hours, 15,719 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: D5347228400800
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C8 CHECK - NR 6138922, CORROSION ON BEAM AT FR 64 - FR 67, -Y465.  REPLACED BEAM AT FR 64 - FR 67, -Y465 IAW A320 SRM 51-72-11.
